# SDR COEA2016061404901

- Difficulty date: June 14, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Aircraft time: 32,324 hours, 34,984 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371208200
- Condition: Corroded
- Location: Frames 22-23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL LEFT LOWER FUSELAGE SKIN HAS CORROSION AT STRINGER 17L LAP JOINT, BETWEEN FRAMES 22A-23A.  REPAIRED IAW ES-2757/16.
